# SDR AALA202009289008

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- Aircraft time: 58,016 hours, 34,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING PS CHECK, AFT LEFT EMERGENCY LIGHT BATTERY FAILED TEST.  REMOVED & REPLACED AFT LEFT EMERGENCY LIGHT BATTERY PACK, PER AMM 33-51-38.
